RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 1998, Volume 62, Issue 2, Pages 35–48 (Mi izv172)  

Fourier coefficients of piecewise-monotone functions of several variables

M. I. Dyachenko


Abstract: As the main result of this paper we obtain the best possible estimates for the Hardy–Littlewood sums of the Fourier coefficients of piecewise-monotone functions in the spaces $L_p([-\pi,\pi)^m)$, where $2<p<2+\frac1{m-1}$ .

DOI: https://doi.org/10.4213/im172

Full text: PDF file (727 kB)
References: PDF file   HTML file

English version:
Izvestiya: Mathematics, 1998, 62:2, 247–259

Bibliographic databases:

MSC: 42B05
Received: 12.11.1996

Citation: M. I. Dyachenko, “Fourier coefficients of piecewise-monotone functions of several variables”, Izv. RAN. Ser. Mat., 62:2 (1998), 35–48; Izv. Math., 62:2 (1998), 247–259

Citation in format AMSBIB
\Bibitem{Dya98}
\by M.~I.~Dyachenko
\paper Fourier coefficients of piecewise-monotone functions of several variables
\jour Izv. RAN. Ser. Mat.
\yr 1998
\vol 62
\issue 2
\pages 35--48
\mathnet{http://mi.mathnet.ru/izv172}
\crossref{https://doi.org/10.4213/im172}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1623818}
\zmath{https://zbmath.org/?q=an:0919.42008}
\transl
\jour Izv. Math.
\yr 1998
\vol 62
\issue 2
\pages 247--259
\crossref{https://doi.org/10.1070/im1998v062n02ABEH000172}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000075630800002}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33747245138}


Linking options:
  • http://mi.mathnet.ru/eng/izv172
  • https://doi.org/10.4213/im172
  • http://mi.mathnet.ru/eng/izv/v62/i2/p35

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:261
    Full text:85
    References:26
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019